Methodological notes

Superluminal electromagnetic solitons in nonequilibrium media

Kaliningrad State University, ul. Nevskogo 14, Kaliningrad, 236041, Russian Federation

The possibility of stable faster-than-light propagation of ultimately short (without high-frequency carrier) electromagnetic solitons, breathers, and nonresonant envelope solitons is discussed based on the simple model of two-component nonequilibrium media undergoing two-level quantum transitions with widely differing eigenfrequencies.

Fulltext pdf (338 KB)
Fulltext is also available at DOI: 10.1070/PU2001v044n06ABEH000915
PACS: 42.50.Gy, 42.55. -f, 42.65.−k, 42.65.Tg (all)
DOI: 10.1070/PU2001v044n06ABEH000915
Citation: Sazonov S V "Superluminal electromagnetic solitons in nonequilibrium media" Phys. Usp. 44 631–644 (2001)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Superluminal electromagnetic solitons in nonequilibrium media
AU Sazonov S V
FAU Sazonov SV
DP 10 Jun, 2001
TA Phys. Usp.
VI 44
IP 6
PG 631-644
RX 10.1070/PU2001v044n06ABEH000915
SO Phys. Usp. 2001 Jun 10;44(6):631-644

Оригинал: Сазонов С В «Сверхсветовые электромагнитные солитоны в неравновесных средах» УФН 171 663–677 (2001); DOI: 10.3367/UFNr.0171.200106f.0663

© 1918–2024 Uspekhi Fizicheskikh Nauk
Email: Editorial office contacts About the journal Terms and conditions